Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Itching and pus formation in the penis. Yeast infection?

My name is Abel. I have been having itching and also some light white pus have been comin out from my penis .. I know if its not UTI , it s gonna be yeast infection and I have been using all kinds some medicine like AZO, and cranberry but all to know avail.. Noting is working and am beginning to thinks if I let it stay long without getting a prescription from a reliable doctor, it might get worse. I don t have medical insurance and I can t afford a hospital bill because I am a college student. I just want to know sir/ma, what drugs I can buy to get rid of this thing. It s really distorbing and my underwear gettin wet with this stuff. Not smelling and not yellow though.
Asked On : Thu, 7 Mar 2013
Answers:  2 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
HI,
WELCOME TO HCM
THANKS FOR YOUR QUERY.
ITS ACTUALLY HARD WHEN YOU DON'T HAVE HEALTH INSURANCE I FEEL CONCERNED OK.
FROM THE LOOK OF YOUR SYMPTOMS ITS MOST LIKELY YOU HAVE A SEXUALLY TRANSMITTED INFECTION.
NOW IT CAN ALSO BE SUPERIMPOSED BY BOTH YEAST INFECTION AND UTI. I WOULD CANDIDLY ADVISE THAT YOU FIND A WAY OF GETTING SOME LABS DONE;URETHRAL SWAB MCS, URINE MCS, URINALYSIS, SEMEN MCS.. THESE TEST WILL HELP IN IDENTIFYING WHAT AILMENT BESETS YOU AND THE MOST SENSITIVE ANTIBIOTICS TO USED WOULD BE SPELT OUT. I DON'T SUPPORT YOUR TAKING ANTIBIOTICS BLINDLY.
THANKS! I WISH YOU GOOD HEALTH
Answered: Thu, 7 Mar 2013
I find this answer helpful
General & Family Physician Dr. Gustav Gous's  Response
Thank you for your query.
This discharge is Gonorrhea and it needs antibiotic treatment . A good choice is Ciprofloxacin 1000mg daily for 5 days. Remember that your sexual partner also needs treatment. Preferably use a condom in future to protect yourself from all forms of STD including HIV.
I trust this helps you.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor